Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

On pill. Put weight on stomach, constant tiredness, dry mouth. Chances of pregnancy?

Hi i need to ask im on the pill for the last 5 years and worried at the moment i have put up a lot of weight in my stomach in the last month to the point people are commenting it is really firm and more swollen from my belly button down. Its really noticable. Im constantly tired and have been like this for the last two months. My mouth is constany dry no matter how much i drink. Is there a chance i could be pregnant i have had a period in the last month but i know somethings not right with my body. Thanks niamh
Asked On : Tue, 19 Feb 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello Dear Niamh,
Its good that you have taken pills to 5years, its benefits are much more. But if you feel you are gaining weight, get a gynae follow up. And I suggest you should have your gynae consultation every year, get your blood sugar, BP, Liver function and renal function evaluated. If everything is fine you can continue pills or choose some alternative therapy.
Do reply if you have any further queries. I will be very happy to help you.
Dr Arif
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rhea Chanda's  Response
If you have been taking your pills correctly the pregnancy should be an issue here. If you said that you had a period last month then you can rule out pregnancy. These changes could be due to hormonal imbalance in the body. Some pills do cause weight gain,bloating etc. If you are having such symptoms ask your doctor to change the type of pill. Also get your thyroid status checked.
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor